VERSICHERUNGSMATHEMATIK

Institut   +   Homepage
 

Klaus D. Schmidt
Publications Online
 

  (with Sebastian Fuchs and Alexander Ludwig)
Zur Exaktheit der Standardformel.
Zeitschrift für die Gesamte Versicherungswissenschaft (in press).

(with Alexander Ludwig)
Gauss-Markov loss prediction in a linear model.
In: Casualty Actuarial Society E-Forum Fall 2010.

(with Alexander Ludwig)
Calendar Year Reserves in the Multivariate Additive Model.
Dresdner Schriften zur Versicherungsmathematik 1/2010.

A Note on the Separation Method.
Dresdner Schriften zur Versicherungsmathematik 6/2007.

Optimal and additive loss reserving for dependent lines of business.
In: Casualty Actuarial Society Forum Fall 2006, pp. 319–351 (published version, containing misprints).

Methods and models of loss reserving based on run–off triangles: A unifying survey.
In: Casualty Actuarial Society Forum Fall 2006, pp. 269–317 (published version).

(with Klaus Th. Hess)
Risikoteilung und Rückversicherung.
Wiss. Z. TU Dresden 55, 19–23 (2006).

(with Siegfried Dietze and Thomas Riedrich)
On the Solution of Marginal–Sum Equations.
Dresdner Schriften zur Versicherungsmathematik 1/2006.

(with Carsten Pröhl)
Multivariate Chain–Ladder.
Dresdner Schriften zur Versicherungsmathematik 3/2005.

Modèles et Méthodes de Réservation.
Petit Cours donné à l'Université de Strasbourg en Mai 2003.

On the Covariance of Monotone Functions of a Random Variable.
Dresdner Schriften zur Versicherungsmathematik 4/2003.

(with Mathias Zocher)
Claim Number Processes having the Multinomial Property.
Dresdner Schriften zur Versicherungsmathematik 1/2003.

(with Michael Radtke, Franz Baier, Gert Buse, Olaf Ermert, Dietmar Kohlruss, Markus Müller, Stefan Oecking, Hans–Jürgen Säglitz, Axel Reich)
Aktuarielle Aspekte der Schadenrückstellung in der Schaden– und Unfallversicherung.
Papier der DAV-Arbeitsgruppe Schadenreservierung vom 25.11.2002.

A Bibliography on Loss Reserving.  (permanent update)
Dresdner Schriften zur Versicherungsmathematik 4/1999.

(with Klaus Th. Hess)
A Note on Poisson Renewal Processes.  (revised November 25, 2003)
Dresdner Schriften zur Versicherungsmathematik 1/1999.

Decomposition and extension of abstract measures in Riesz spaces.
Rend. Istit. Mat. Univ. Trieste. 29, Suppl. 135–213 (1998).

Lectures on Risk Theory.
Stuttgart: Teubner (1996).
 

C. Weber, 06.06.2012